Charles Vial

Universität Bielefeld
Fakultät für Mathematik
Postfach 100131
33501 Bielefeld

My official page

Bielefeld algebraic and arithmetic geometry seminar

Oberseminar WS 2018-19: Recent advances concerning rationality of algebraic varieties


Published papers and preprints

My research is also available through MathSciNet, zbMath, Google and the arXiv.

  1. Algebraically motivated normal functions are algebraic (with J. Achter and S. Casalaina-Martin). pdf
  2. Generic cycles, Lefschetz representations, and the generalized Hodge and Bloch conjectures for abelian varieties. pdf
  3. On the Chow ring of Cynk-Hulek Calabi-Yau varieties and Schreieder varieties (with R. Laterveer). pdf
  4. Distinguished cycles on varieties with motive of abelian type and the Section Property (with L. Fu). J. Algebraic Geom., to appear. pdf
  5. The generalized Franchetta conjecture for some hyper-Kaehler varieties (with L. Fu and R. Laterveer). J. Math. Pures Appl., to appear. pdf journal
  6. Motivic hyperKaehler resolution conjecture: I. Generalized Kummer varieties (with L. Fu and Zh. Tian). Geom. Topol. 23 (2019) 427–492. pdf journal
  7. Derived equivalent threefolds, algebraic representatives, and the coniveau filtration (with J. Achter and S. Casalaina-Martin). Math. Proc. Cambridge Philos. Soc., to appear. pdf journal
  8. Derived equivalent varieties have isogenous Picard varieties (with J. Achter, S. Casalaina-Martin and K. Honigs).
    Appendix to `Derived equivalence, Albanese varieties, and the zeta functions of 3-dimensional varieties' by K. Honigs
    . Proc. Amer. Math. Soc. 146 (2018), 1005–1013. pdf journal
  9. Distinguished models of intermediate Jacobians (with J. Achter and S. Casalaina-Martin). J. Inst. Math. Jussieu, to appear. pdf journal
  10. Parameter spaces for algebraic equivalence (with J. Achter and S. Casalaina-Martin). IMRN, to appear. pdf journal
  11. On descending cohomology geometrically (with J. Achter and S. Casalaina-Martin). Compositio Math. 153 (2017) 1446–1478. pdf journal
  12. Exceptional collections, and the Neron–Severi lattice for surfaces. Advances in Math. 305 (2017) 895–934. pdf journal
  13. On the motive of some hyperKaehler varieties. J. reine angew. Math. 725 (2017) 235–247. pdf journal
  14. The motive of the Hilbert cube X^[3] (with Mingmin Shen). Forum Math. Sigma 4 (2016) 55pp. pdf journal
  15. The Fourier transform for certain hyperKaehler fourfolds (with Mingmin Shen). Memoirs of the AMS 240 (2016), no. 1139, vii+163 pp. pdf journal
  16. Non-commutative resolutions and Grothendieck groups (with H. Dao, O. Iyama, and R. Takahashi). J. Noncommut. Geom. 9 (2015) 21–34. pdf journal
  17. Remarks on motives of abelian type. Tohoku Math. J. 69 (2017) 195–220. pdf journal
  18. Algebraic cycles and fibrations. Documenta Math. 18 (2013) 1521–1553. pdf journal
  19. Chow-Kuenneth decomposition for 3- and 4-folds fibred by varieties with trivial Chow group of zero-cycles. J. Algebraic Geom. 24 (2015) 51–80. pdf journal
  20. Projectors on the intermediate algebraic Jacobians. New York J. Math. 19 (2013) 793–822. pdf journal
  21. Niveau and coniveau filtrations on cohomology groups and Chow groups. Proceedings of the LMS 106(2) (2013) 410–444. pdf journal
  22. Pure motives with representable Chow groups. Comptes Rendus 348 (2010) 1191–1195. pdf journal
  23. Operations in Milnor K-theory. J. Pure Appl. Algebra 213 (2009) 1325–1345. pdf journal